1. Welcome to Christian Forums, a Christian Forum that recognizes that all Christians are a work in progress.

    You will need to register to be able to join in fellowship with Christians all over the world.

    We hope to see you as a part of our community soon and God Bless!

Overdose

Discussion in 'Christian Health Forum' started by TLHKAJ, Nov 24, 2021 at 10:06 PM.

  1. TLHKAJ

    TLHKAJ Well-Known Member

    Messages:
    3,845
    Likes Received:
    4,799
    Faith:
    Christian
    Country:
    United States
    Just a bit of FYI in case any of you ever encounter this...

    Earlier today (about 3 hours ago), I accidentally took way too many B-complex pills. I thought it was my calcium magnesium which is 4 pills, and something else ....the short of it is, I took about 8 of them before I realized it wasn't what I thought it was. I've had a headache all day and that probably lent to how the mistake happened. (Headache is from my chiropractic adjustment... things need to settle.)

    Anyway ...I messaged my chiropractor and then also went online and researched what to do. Since B vitamins are water soluble, what they would do in an ER is give activated charcoal and flush with IV fluids. Perfect! I happen to have good clean water and activated charcoal on hand. So I put some activated charcoal in some water and drank it, and have been drinking lots of water.

    So far, so good. Lol
     
    Helen, amadeus and lilygrace like this.
  2. Rita

    Rita Well-Known Member Staff Member

    Messages:
    1,376
    Likes Received:
    2,402
    Faith:
    Christian
    Country:
    United Kingdom
    Hope you recover well and quickly, good job you realised what you had done xx
    Rita
     
    Helen and TLHKAJ like this.
  3. TLHKAJ

    TLHKAJ Well-Known Member

    Messages:
    3,845
    Likes Received:
    4,799
    Faith:
    Christian
    Country:
    United States
    Thank you, @Rita ...I think I'm out of the woods now. It's been over 4 hours and all I've experienced is many trips to the bathroom (all that water!!) ...and a little "flushed" now and then, but nothing dramatic. I just still have that yucky headache from having my spine and skull (ribs, shoulder, wrists, hips, etc) adjusted yesterday. I am gonna get an ice pack and sleep... :)
     
    Helen likes this.
  4. Angelina

    Angelina Prayer Warrior Staff Member Admin

    Messages:
    24,948
    Likes Received:
    4,999
    Faith:
    Christian
    Country:
    New Zealand
    Can easily be done. Particularly if they are similar in shape and size. Glad you're okay.
     
    TLHKAJ likes this.
  5. amadeus

    amadeus Well-Known Member

    Messages:
    18,295
    Likes Received:
    24,657
    Faith:
    Christian
    Country:
    United States
    Give God the glory!
     
    Cassandra and TLHKAJ like this.
  6. TLHKAJ

    TLHKAJ Well-Known Member

    Messages:
    3,845
    Likes Received:
    4,799
    Faith:
    Christian
    Country:
    United States
    I need to update. I ended up having a different kind of headache and my chiropractor said it was probably the niacin, as an overdose of niacin can cause high BP.

    My headache has been gone though, since around noon. BUT ...I started feeling very shaky, weak, nauseous, and foggy headed somewhere around mid morning. It dawned on me that all that water I'd been drinking probably flushed electrolytes and sodium, etc from my system. I began to feel really sleepy, too. So I began taking in some pink Himalayan salt, some liquid ionic minerals, and something called cellfood (from Amazon) that is an oxygen and mineral concentrate. After a couple hours, I finally came out of that yucky feeling. By 7pm or so, I was feeling much better.

    So remember ...if you have to do a flush like I did, take in salt and minerals. I think that's why they do saline solution in the IV when you'd go to an ER. (I could be wrong.)
     
Loading...